# SDR HEEA087239

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,029 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Drive Link
- Component: Drive Link
- Component part number: 412010406107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE LINK HAS A WORN BEARING. SHOP REPAIR.
